# SDR AALA972008

- Difficulty date: October 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N143AA
- Make and model: Doug DC-10-30
- Aircraft serial: 46555
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 892
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - ANCHOR MOUNT CORRODED, LAV D, AFT INBOARD CORNER, SUPPORT TO NR 7 FLOOR SEAT TRACK LEFT TO RIGHT.  REMOVED AND REPLACED (INSTALLED) A NEW LAV SUPPORT PER AARD 51-10-00-1.  (M)
